Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 73, NWS Gray, ME

August 10, 20124 counties in New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Aug 10, 2012, 2:36 PM EDT for 4 counties in New Hampshire. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2012, 2:36 PM EDT (18:36 UTC)
Expired
Aug 10, 2012, 3:30 PM EDT
In force
54 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Belknap County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 107 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 597 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
597 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WUUS51 KGYX 101836
SVRGYX
NHC001-013-015-017-101930-
/O.NEW.KGYX.SV.W.0073.120810T1836Z-120810T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
236 PM EDT FRI AUG 10 2012

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
  NORTHWESTERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
  EASTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
  NORTHERN ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE...

* UNTIL 330 PM EDT...

* AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  EPSOM...OR 8 MILES WEST OF NORTHWOOD...AND MOVING NORTH AT 20 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LOUDON...BARNSTEAD...GILMANTON...ALTON AND LACONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

HEAVY RAINFALL CAN BE EXPECTED WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4354 7151 4350 7106 4311 7120 4316 7156
TIME...MOT...LOC 1836Z 181DEG 19KT 4326 7131

$$

CEMPA
1 follow-up statement
233 
WWUS51 KGYX 101903
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
303 PM EDT FRI AUG 10 2012

NHC015-017-101912-
/O.CAN.KGYX.SV.W.0073.000000T0000Z-120810T1930Z/
STRAFFORD NH-ROCKINGHAM NH-
303 PM EDT FRI AUG 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ROCKINGHAM AND
NORTHWESTERN STRAFFORD COUNTIES IS CANCELLED...

LAT...LON 4328 7150 4354 7151 4351 7119 4334 7119
      4323 7128
TIME...MOT...LOC 1902Z 181DEG 19KT 4340 7131

$$

NHC001-013-101930-
/O.CON.KGYX.SV.W.0073.000000T0000Z-120810T1930Z/
BELKNAP NH-MERRIMACK NH-
303 PM EDT FRI AUG 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EAST CENTRAL MERRIMACK AND SOUTHEASTERN BELKNAP COUNTIES...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BARNSTEAD...OR 14 MILES SOUTHEAST OF LACONIA...MOVING
NORTH AT 20 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GILMANTON...BELMONT...ALTON...ALTON BAY AND LACONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4328 7150 4354 7151 4351 7119 4334 7119
      4323 7128
TIME...MOT...LOC 1902Z 181DEG 19KT 4340 7131

$$

CEMPA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 1:08 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 10, 1:08 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
108 PM EDT FRI AUG 10 2012

.SYNOPSIS...
LOW PRESSURE WILL MEANDER OVER THE EASTERN GREAT LAKES TODAY
THROUGH SATURDAY. A WARM FRONT EXTENDING EAST FROM THIS LOW WILL
MOVE SLOWLY TO THE NORTH FROM SOUTH OF NEW ENGLAND TODAY INTO
NORTHERN NEW ENGLAND ON SATURDAY. A COLD FRONT ASSOCIATED WITH THE
LOW PRESSURE SYSTEM WILL MOVE EAST TOWARD THE REGION ON SATURDAY,
THEN CROSS THE REGION ON SUNDAY. A WEAK TROUGH WILL CROSS THE
AREA MONDAY. LOW PRESSURE WILL PULL A COLD FRONT ACROSS THE REGION
TUESDAY NIGHT AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1250 PM UPDATE...FLASH FLOOD WATCH ISSUED FOR ALL BUT ROCKINGHAM
COUNTY NH AND WALDO/KNOX/LINCOLN COUNTIES IN ME. POPS...WEATHER
AND RAINFALL AMOUNTS UPDATED ACCORDINGLY.

PREVIOUS DISCUSSION...WILL UPDATE TO INPUT LATEST OBSERVED DATA.
MAIN CHANGE IS TO ADJUST THE CHC OF PRCP PER LATEST RADAR. OTRW
JUST MINOR TWEAKS.

THE LOW TO OUR W IS CAUGHT UNDER THE UPR LVL CUTOFF LOW OVER THE
ERN GREAT LAKES SO IT WILL MOVE VERY LITTLE TDA. A WRM FNT
EXTENDING E FROM THIS LOW TO S OF NEW ENGLAND WILL SLOWLY PUSH TO
THE N TDA. AN OLD FRONTAL BOUNDARY HUNG UP ACROSS NRN NH AND WRN
ME WILL SLOWLY DISSIPATE.

LOTS OF MOIST AND UNSTABLE AIR WILL CONT TO PUSH N INTO THE FCST
AREA WITH A LONG TRAJECTORY OF MOISTURE FEEDING IN FROM THE GULF
OF MEXICO AND THE CARIBBEAN SUPPLYING A TROPICAL MOISTURE FEED.
PRECIPITABLE WATER VALUES ARE VERY HIGH IN THIS AIR MASS. THIS HAS
THE POTENTIAL TO PRODUCE SOME HEAVY RA WITH ANY SHRA OR TSTM
ACTIVITY. TEMPS WON'T WRM UP TOO MUCH TDA DUE TO LOTS OF CLOUDS
AND PRPC. AREAS OF F SHOULD LIFT SLOWLY THIS MORNING.

GENERALLY USED GFS40 AND A BLEND OF MAV/MET MOS GUIDANCE ALONG
WITH A BLEND OF HPC/RFC QPF FOR THE NEAR TERM FCST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
THE WX PATTERN DOESN'T CHANGE MUCH FROM THE NEAR TERM TO THE SHORT
TERM. THE UPR LVL CUTOFF LOW REMAINS OVER THE ERN GREAT LAKES WITH
THE SFC LOW MEANDERING AROUND UNDER THE UPR LVL SYSTEM. THE WRM
FNT CONTINUES TO PUSH NORTHWARD INTO NRN NEW ENGLAND ON SATURDAY
WHILE A CD FNT APPROACHES FROM THE W.

THIS WILL CONT PRCP ACROSS THE REGION WITH SOME HEAVY RA PSBL AS
HIGH PRECIPITABLE WATER VALUES AND THE TROPICAL CONNECTION CONT.
MODELS HAVE BEGUN TO BE A BIT MORE VARIABLE WITH QPF AMOUNTS. THEY
HAVE TENDED TO SHOW HIGHEST AMOUNTS OVER MORE NRN AREAS WITH
LESSER AMOUNTS TO THE S...BUT NOW ARE BEGINNING TO REVERSE THAT
TREND. THUS CONFIDENCE IS NOT VERY HIGH FOR QPF AMOUNTS AND WHERE
THE HIGHEST AMOUNTS WILL OCCUR... BUT THERE IS THE POTENTIAL FOR
SOME HEAVIER PRCP.

GENERALLY USED GFS40 AND A BLEND OF MAV/MET MOS GUIDANCE ALONG
WITH A BLEND OF HPC/RFC QPF FOR THE SHORT TERM FCST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
BOTH ECMWF/GFS SUPPORT A CONTINUATION OF ABOVE NORMAL TEMPERATURES
THIS PERIOD. AN UPPER LOW CENTERED OVER THE EASTERN GREAT LAKES
WILL LIFT NORTH INTO SOUTHERN CANADA AND WEAKEN EARLY IN THE
PERIOD. WE'RE THEN LEFT WITH A BROAD TROUGH WITH A SERIES OF WEAK
IMPULSES BRINGING UNSETTLED WEATHER AS THEY CROSS THE REGION
NEARLY EVERYDAY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SATURDAY/...VARIABLE CONDITIONS...MOSTLY IFR
TO LIFR AT NGT AND INTO THE MORNING HOURS THEN MVFR TO IFR DURING
THE AFTERNOON HOURS IN SHRA/TSTMS AND AREAS OF F THAT WILL BE MOST
PREVALENT AT NGT TIME AND INTO THE MID MORNING HOURS.

LONG TERM...

SUN...AREAS OF MVFR IN SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
SHORT TERM /TODAY THROUGH SATURDAY/...WILL UPDATE TO INPUT LATEST
OBSERVED DATA RESULTING IN JUST MINOR TWEAKS TO THE PREVIOUS
FCST. ONSHORE FLOW OF S OR SE WINDS WILL CONT THRU THE SHORT TERM
FCST PERIOD. A FEW GUSTS OVER THE OUTERMOST WATERS MAY APPROACH 25
KTS...BUT WINDS SHOULD STAY BELOW SCA LEVELS. SEAS WILL BUILD DUE
TO THE CONTINUED ONSHORE FLOW /AND AS FCST BY THE SWAN MODEL
GUIDANCE WHICH WAS USED FOR THE SHORT TERM FCST/ AND MAY REACH 5
FT TNGT AND SATURDAY...WHICH TOUCHES SCA CRITERIA. FOR NOW WILL
NOT PUT UP AN SCA FOR SEAS BUT IT BEARS WATCHING CLOSELY FOR THE
POTENTIAL TNGT AND SATURDAY.

LONG TERM...

SUN - MON AM...SMALL CRAFT WINDS AND SEAS ARE POSSIBLE OUTSIDE THE
BAYS.

&&

.HYDROLOGY...
FLASH FLOOD WATCH ISSUED FOR THIS AFTERNOON THROUGH MID-MORNING
SATURDAY GIVEN ANTECEDENT CONDITIONS AND EXPECTED VERY HEAVY
DOWNPOURS...ESPECIALLY IN HIGHER TERRAIN.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MEZ007>009-
     012>014-018>021-023>025.
NH...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR NHZ001>010.
MARINE...NONE.

&&

SHORT TERM...STJEAN
Hazardous weather outlook, Aug 10, 1:03 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
103 PM EDT FRI AUG 10 2012

MEZ007>009-012>014-018>021-023>025-NHZ001>010-111715-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK-
COASTAL CUMBERLAND-SAGADAHOC-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
103 PM EDT FRI AUG 10 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ022-026>028-NHZ013-014-111715-
INTERIOR WALDO-LINCOLN-KNOX-COASTAL WALDO-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
103 PM EDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FRONT WILL REMAIN STALLED ACROSS THE REGION AND PROVIDE A FOCUS
FOR SHOWER AND THUNDERSTORM ACTIVITY TONIGHT. SLOW- MOVING SHOWERS AND
THUNDERSTORMS MAY PRODUCE LOCALIZED FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE THRU SATURDAY AND
COULD LEAD TO SOME FLOODING PROBLEMS...ESPECIALLY IF ANY HEAVY
THUNDERSTORMS DEVELOP OR IF THUNDERSTORMS TRAIN OVER THE SAME
AREAS. AT THIS TIME NO FLOOD WATCHES ARE IN EFFECT BUT THE
POTENTIAL FOR EXCESSIVE RAINFALL NEEDS TO BE MONITORED CLOSELY
TONIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-111715-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
103 PM EDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 10, 8:39 AM EDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
839 AM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     1 SSW MILTON            43.39N  71.00W
08/09/2012                   STRAFFORD          NH   LAW ENFORCEMENT

            LARGE TREE AND WIRES DOWN ACROSS MCKEAGNEY ROAD

&&

EVENT NUMBER GYX1200233

MPK
Local storm report, Aug 10, 9:00 AM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
900 AM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     2 WSW SUGAR HILL        44.21N  71.83W
08/09/2012                   GRAFTON            NH   LAW ENFORCEMENT

            THREE LARGE TREES ACROSS PEARL LAKE ROAD BETWEEN LISBON
            AND SUGAR HILL

&&

EVENT NUMBER GYX1200234

MPK
Local storm report, Aug 10, 10:45 AM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1045 AM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      LEBANON                 43.39N  70.85W
08/09/2012                   YORK               ME   EMERGENCY MNGR

            CORRECTION TO EARLIER REPORT OF BRIDGE WASHED IT...IT
            WAS COVERT THAT WAS OVER CAPACITY CAUSING WATER TO WASH
            OVER ORRILLS HILL ROAD AND ABOUT A 4FT SECTION OF ROAD
            WAS ERODED AWAY.

&&

EVENT NUMBER GYX1200235

MPK
Local storm report, Aug 10, 11:18 AM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1118 AM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     TSTM WND DMG     3 ESE BRIDGTON          44.03N  70.66W
08/10/2012                   CUMBERLAND         ME   LAW ENFORCEMENT

            MORE THAN 20 LARGE TREES UPROOTED AND SNAPPED ON
            MEETINGHOUSE LANE IN VICKI LYN CAMPGROUND...TREES AND
            WIRES ALSO DOWN ON WEYMOUTH ROAD

&&

EVENT NUMBER GYX1200236

MPK
Special weather statement, Aug 10, 2:03 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
203 PM EDT FRI AUG 10 2012

NHZ002-004-006-101900-
NORTHERN CARROLL-SOUTHERN CARROLL-SOUTHERN COOS-
203 PM EDT FRI AUG 10 2012

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY AND CARROLL COUNTY
THROUGH 300 PM EDT...

AT 202 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF ALBANY...OR ABOUT 7
MILES SOUTHWEST OF CONWAY...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND TAMWORTH...ALBANY...
BARTLETT...ECHO LAKE STATE PARK...INTERVALE...NORTH CONWAY...GLEN AND
JACKSON THROUGH 300 PM EDT.

SMALL HAIL...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4436 7121 4415 7100 4381 7127 4384 7138

CEMPA
Special weather statement, Aug 10, 2:07 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
207 PM EDT FRI AUG 10 2012

NHZ008>010-013-101900-
BELKNAP-INTERIOR ROCKINGHAM-MERRIMACK-STRAFFORD-
207 PM EDT FRI AUG 10 2012

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD
COUNTY...MERRIMACK COUNTY AND ROCKINGHAM COUNTY THROUGH 300 PM EDT...

AT 207 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF SOUTH HOOKSETT...OR
ABOUT 7 MILES NORTHEAST OF MANCHESTER...MOVING NORTH AT 25 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SOUTH HOOKSETT...
HOOKSETT...CANDIA...SUNCOOK...PEMBROKE...BEAR BROOK STATE PARK...
ALLENSTOWN...NORTH PEMBROKE...EPSOM AND CHICHESTER THROUGH 300 PM
EDT.

SMALL HAIL...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4301 7145 4303 7146 4303 7148 4305 7150
      4352 7153 4351 7116 4300 7126

CEMPA

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 10:13 PM EDTSpecial Weather StatementGYXBelknap47 min
Aug 10, 12:20 PM EDTFlash Flood WatchGYXBelknap, Carroll, Coos, Grafton, Merrimack, Strafford and 1 more10 hr
Aug 10, 2:03 PM EDTSpecial Weather StatementGYXCarroll57 min
Aug 10, 2:07 PM EDTSpecial Weather StatementGYXStrafford53 min
Aug 10, 2:48 PM EDTAreal Flood AdvisoryGYXGrafton, Sullivan3 hr
Aug 10, 3:30 PM EDTSpecial Weather StatementGYXGrafton45 min
Aug 10, 3:51 PM EDTSpecial Weather StatementGYXBelknap39 min
Aug 10, 3:53 PM EDTAreal Flood AdvisoryGYXBelknap, Grafton, Merrimack3 hr
Aug 10, 4:04 PM EDTAreal Flood AdvisoryGYXCoos116 min
Aug 10, 4:35 PM EDTFlash Flood WarningGYXBelknap, Grafton3 hr
Aug 10, 5:23 PM EDTAreal Flood AdvisoryGYXBelknap, Carroll, Merrimack, Rockingham, Strafford112 min
Aug 10, 6:18 PM EDTAreal Flood AdvisoryGYXCarroll, Coos, Grafton3 hr
Aug 10, 6:53 PM EDTSpecial Weather StatementGYXCarroll52 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.